# SDR XGN2006F00000

- Difficulty date: April 14, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N1096W
- Make and model: Beech F33A
- Aircraft serial: CE436
- Engine: Cont IO520BA
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 759526
- Condition: Cracked
- Location: Engine
- Part time: 1,061 hours
- Component: Engine, Cont
- Component part number: IO520BA
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER HEAD CRACK BETWEEN THE EXHAUST VALVE SEAT AND THE BOTTOM SPARK PLUG HOLE.  DUE TO THE CYLINDER HEAD FAILURES, WE ARE DOING COMPRESSION CHECKS AT 25 HR INTERVALS.  (K)
